MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES THE BELMONT HYPERTHERMIA PUMP; THERMAL INFUSION FLUID WARMER

BELMONT MEDICAL TECHNOLOGIES THE BELMONT HYPERTHERMIA PUMP; THERMAL INFUSION FLUID WARMER
Model Number THE BELMONT HYPERTHERMIA PUMP
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The disposable set involved in this case was not returned for investigation.An inspection of the retention sample from the associated lot revealed no anomalies or defects.The manufacturing records of the associated lot were also reviewed and nothing notable was observed.It is unusual for the disposable set to start leaking after it has been in use for over an hour and infusing at a high rate of 1000ml/min, as reported by the user facility.We will follow up with the user facility to try to obtain any additional information.It was reported that there was no harm to the patient.Should any additional information become available, a supplemental report will be submitted accordingly.We will continue to monitor and trend reports of this nature.
 
Event or Problem Description
The user facility reported the following: "during hp case, tubing leaked at the plastic to plastic connection below the lura-lock connection below the machine.The leak was stopped using skin glue and a tageaderm.".

Brand Name
THE BELMONT HYPERTHERMIA PUMP
Common Device Name
THERMAL INFUSION FLUID WARMER
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica MA 01821
MDR Report Key8467083
Report Number1219702-2019-00017
Device Sequence Number10811252
Product Code LGZ
UDI-Device Identifier00896128002206
UDI-Public(01)00896128002206
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K152208
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 03/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2021
Device Model NumberTHE BELMONT HYPERTHERMIA PUMP
Device Catalogue Number902-00034P
Device Lot Number2018-07 06
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/27/2019
Initial Report FDA Received Date03/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1